MAUDE Adverse Event Report: ARTHREX, INC. REAMER, GLENOID, LARGE, LONG SHAFT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REAMER, GLENOID, LARGE, LONG SHAFT; ORTHOPEDIC MANUAL SURG INSTR
Model Number REAMER, GLENOID, LARGE, LONG SHAFT
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure is wear and tear.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).
 
Event or Problem Description
On 03/02/2022 it was reported by a sales representative via (b)(4) that an ar-9227 quick release drill and ar-9230 large reamer are dull and will not cut through the bone.This was discovered during a procedure, with no patient harm.There was no additional information provided.

Brand Name
REAMER, GLENOID, LARGE, LONG SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19312518
Report Number1220246-2024-03256
Device Sequence Number7004350
Product Code LXH
UDI-Device Identifier00888867059276
UDI-Public00888867059276
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER, GLENOID, LARGE, LONG SHAFT
Device Catalogue NumberAR-9230
Device Lot Number14981329
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown